Citation: Nyar. "Pretty Sure My Liver Almost Gave Up: An Experience with Piperazines - Nefazodone (exp84671)". Erowid.org. Apr 2, 2010. erowid.org/exp/84671
||Piperazines - Nefazodone
I had had a good experience with taking too much antidepressants before, and I was really depressed, so I decided to try it again.
Long story short, nothing happened other than I had a horrible headache and horrible stomach aches for about a day and a half. And then, for about a week afterward, my stomach would randomly just clench up for a couple minutes, and it hurt so bad that it doubled me over (and made it very difficult to drive).
Considering that this drug has been pulled out of the market in America due to it being linked to sudden liver failure, and also considering my relatively common abuse of too much alcohol, I'm lucky if my liver isn't screwed up for good. So, basically, don't do this.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.